# SDR SWAA2022020232989

- Difficulty date: October 31, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 20,094 hours, 8,488 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL #140CF HAS CORROSION A LONG THE EDGES. / REMOVED CORROSION IAW SRM 51-10-02-0G-0; 100% LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1; STEP 5A. REMOVED DAMAGED DECK PANEL 140CF IAW B737 SRM 51-40-02-0G-0. VERIFIED NEW DECK PANEL AS P/N 453A2610-18 PER BOEING ENG. DWG NO. 453A2610 REV C. INSTALLED NEW DECK PANEL 140CF IAW B737 AMM 25-52-10-400-801. A-TAG #WN 3834
